# SDR E81RTT40204

- Difficulty date: October 27, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N350TT
- Make and model: Beech B300
- Aircraft serial: FL413
- Aircraft time: 2,099 hours, 1,931 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Part serial: 04194H9657
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 2,099 hours, 1,931 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW NOTED LT WINDSHIELD ASSY. STARTING TO CRACK IN FLIGHT, WINDSHIELD HEAT INOPERATIVE. FOUND WINDSHIELD ASSY. CRACKED, PRIMARILY ON INBOARD PORTIONS. FAILURE CAUSE UNKNOWN, HAVE NOTED SIMILAR FAILURES IN OTHER KING AIR SERIES WINDSHIELDS IN FALL SEASON AS GROUND OAT'S BECOME CLOSER TO FREEZING.
